# SDR DXTA2024060411965

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N473QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500777
- Aircraft time: 409 hours, 312 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPLING RT BRAKE PRESSURE RESULTS IN A SEVERE CHATTER. TAXI CONTROLLABILITY IS DEGRADED.  BRAKE EFFECTIVENESS ESTIMATED AT 50%.   VISUALLY INSPECTED RT MLG BRAKE FOR SIGNS OF DAMAGE OR ANY DEFECTS. NO DAMAGE NO DEFECTS NOTED.  PROCEEDED TO PERFORM BRAKE AND EMERG PARKING BRAKE SYS BLEED IAW  TC NO TC·ES0-32·1001.  REMOVED LT HYD EDP IAW AMM 29·10·00·910·806,  ALL BRAKE & EMERG BLEEDING PERFORMED IAW TASK 32·40· 00·870·801·A & 32-43·05· 870-801-A.   DURING BLEEDING RT MLG, FOUND A LOT OF AIR TRAPPED IN BRAKE SYS.  OPS CHECKED GOOD.  SERVICED HYD SYS IAW AHM 12·13-00.   REINSTALLED LT EDP WITH NEW GASKET.  TAXI ACFT & OPS CHECKED BRAKES ,  OPS CHECKED GOOD. NO DEFECTS NOTED.
